# SDR UALA2010061102045

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 78,372 hours, 12,724 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT REAR GALLEY HAD BURNING SMELL.  FOUND OVEN DIRTY, NEEDS CLEANING. SMELLS WHEN WARM. AIR SERV TASKED WITH CLEANING OVEN. OVEN HAS BEEN CLEANED.
